Alert archive / Colorado / Severe Thunderstorm Warnings in 2017
Severe Thunderstorm Warning 90, NWS Pueblo, CO
NWS Pueblo, CO issued this severe thunderstorm warning at Jun 7, 2017, 4:08 PM MDT for Custer County, Fremont County, Pueblo County, Colorado. It was in force for 37 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Jun 7, 2017, 4:08 PM MDT (22:08 UTC)
- Expired
- Jun 7, 2017, 4:45 PM MDT
- In force
- 37 min
- Issued by
- NWS Pueblo, CO
- Area
- Storm-based polygon
- Hail
- 1.0 in
- Wind
- 60.0 mph
Counties Custer County, CO, Fremont County, CO, Pueblo County, CO
The radar
The Pueblo radar (KPUX), 75 km from the middle of the area, began a volume at 22:08 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Denver, CO (KDEN), launched 12:00Z, 10.1 hours before the alert went out and 240 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 1579 m above ground
- 0-6 km bulk shear
- 12 kt
- 0-1 km storm-relative helicity
- -6 m²/s²
- 0-3 km storm-relative helicity
- 82 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted.
594
WUUS55 KPUB 072208
SVRPUB
COC027-043-101-072245-
/O.NEW.KPUB.SV.W.0090.170607T2208Z-170607T2245Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Pueblo CO
408 PM MDT WED JUN 7 2017
The National Weather Service in Pueblo has issued a
* Severe Thunderstorm Warning for...
Southeastern Fremont County in central Colorado...
Northeastern Custer County in southeastern Colorado...
West central Pueblo County in southeastern Colorado...
* Until 445 PM MDT
* At 407 PM MDT, a severe thunderstorm was located 13 miles southeast
of Florence, or 21 miles west of Pueblo, moving east at 40 mph.
HAZARD...60 mph wind gusts and quarter size hail.
SOURCE...Radar indicated.
IMPACT...Hail damage to vehicles is expected. Expect wind damage
to roofs, siding, and trees.
* Locations impacted include...
Pueblo Reservoir, Pueblo West, Beulah and Wetmore.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
Large hail and damaging winds and continuous cloud to ground
lightning is occurring with this storm. Move indoors immediately.
Lightning is one of nature's leading killers. Remember, if you can
hear thunder, you are close enough to be struck by lightning.
Torrential rainfall is occurring with this storm, and may lead to
flash flooding. Do not drive your vehicle through flooded roadways.
&&
LAT...LON 3815 10513 3831 10508 3829 10469 3799 10479
TIME...MOT...LOC 2207Z 274DEG 35KT 3820 10500
HAIL...1.00IN
WIND...60MPH
$$
kam2 follow-up statements
571
WWUS55 KPUB 072218
SVSPUB
Severe Weather Statement
National Weather Service Pueblo CO
418 PM MDT WED JUN 7 2017
COC027-043-101-072245-
/O.CON.KPUB.SV.W.0090.000000T0000Z-170607T2245Z/
Fremont CO-Custer CO-Pueblo CO-
418 PM MDT WED JUN 7 2017
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 445 PM MDT
FOR SOUTHEASTERN FREMONT...NORTHEASTERN CUSTER AND WEST CENTRAL
PUEBLO COUNTIES...
At 418 PM MDT, a severe thunderstorm was located 12 miles southwest
of Pueblo Reservoir, or 19 miles west of Pueblo, moving southeast at
20 mph.
HAZARD...60 mph wind gusts and half dollar size hail.
SOURCE...Radar indicated.
IMPACT...Hail damage to vehicles is expected. Expect wind damage to
roofs, siding, and trees.
Locations impacted include...
Pueblo Reservoir, Pueblo West, Beulah and Wetmore.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
Continuous cloud to ground lightning is occurring with this storm.
Move indoors immediately. Lightning is one of nature's leading
killers. Remember, if you can hear thunder, you are close enough to
be struck by lightning.
Torrential rainfall is occurring with this storm, and may lead to
flash flooding. Do not drive your vehicle through flooded roadways.
&&
LAT...LON 3814 10511 3831 10508 3829 10469 3799 10479
TIME...MOT...LOC 2218Z 294DEG 19KT 3820 10496
HAIL...1.25IN
WIND...60MPH
$$
kam691
WWUS55 KPUB 072228
SVSPUB
Severe Weather Statement
National Weather Service Pueblo CO
428 PM MDT WED JUN 7 2017
COC027-043-101-072245-
/O.CON.KPUB.SV.W.0090.000000T0000Z-170607T2245Z/
Fremont CO-Custer CO-Pueblo CO-
428 PM MDT WED JUN 7 2017
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 445 PM MDT
FOR SOUTHEASTERN FREMONT...EASTERN CUSTER AND WEST CENTRAL PUEBLO
COUNTIES...
At 427 PM MDT, a severe thunderstorm was located 11 miles southwest
of Pueblo Reservoir, or 17 miles southwest of Pueblo, moving east at
30 mph.
HAZARD...60 mph wind gusts and quarter size hail.
SOURCE...Radar indicated.
IMPACT...Hail damage to vehicles is expected. Expect wind damage to
roofs, siding, and trees.
Locations impacted include...
Pueblo Reservoir and Pueblo West.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
Continuous cloud to ground lightning is occurring with this storm.
Move indoors immediately. Lightning is one of nature's leading
killers. Remember, if you can hear thunder, you are close enough to
be struck by lightning.
Torrential rainfall is occurring with this storm, and may lead to
flash flooding. Do not drive your vehicle through flooded roadways.
&&
LAT...LON 3812 10506 3830 10497 3829 10469 3799 10479
TIME...MOT...LOC 2227Z 284DEG 28KT 3816 10491
HAIL...1.00IN
WIND...60MPH
$$
kamWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Pueblo, CO wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 7, 3:19 PM MDT, 49 minutes earlier.
Area forecast discussion, Jun 7, 3:19 PM MDT, 49 minutes before
Area Forecast Discussion National Weather Service Pueblo CO 319 PM MDT Wed Jun 7 2017 .SHORT TERM...(This evening through Thursday) Issued at 318 PM MDT Wed Jun 7 2017 Fairly similar pattern to yesterday in regards to moisture and CAPE values across the area. Weak subtle perturbations moving through the upper ridge combined with surface heating has triggered another round of thunderstorms over the mountains. These will form a broken line and move eastward into the adjacent I-25 corridor and southeast plains...though without a front to help focus thunderstorms across the plains this evening...thunderstorms are expected to become less widespread as the move eastward and encounter less support and perhaps a little bit of a cap. Latest runs of the HRRR seem to be progressively pushing convection farther out onto the plains. Main concern will be a flash flood threat for burn scars and across the adjacent plains where soils have been saturated by recent heavy rains. Secondary threat will be for a brief severe threat with hail up to the size of quarters and localized wind gusts up to 60 mph. There is a little better shear in the atmosphere (25-30 kts) but still on the weak side of the spectrum...so thinking is for only a marginal severe threat through 02-03z. Thunderstorms should diminish as they move eastward and be largely done by 06z as the move off into Kansas. Tomorrow looks like a repeat...though with less lift and more drying moving into the west. Activity should be a little less...but with moisture still pooling in weak upslope flow...still can't rule out an isolated marginal severe storm threat...and localized flash flood threat. Temperatures will be a few degrees warmer as we start a warming/drying trend into the end of the work week. -KT .LONG TERM...(Thursday night through Wednesday) Issued at 318 PM MDT Wed Jun 7 2017 Thursday night and Friday An upper level disturbance embedded in northwest flow east of the ridge axis will move through southern Colorado Thursday evening. Related spotty shower and thunderstorm activity will shift south of the CO/NM border by midnight. There is also a low chance of a shower or thunderstorm in the Pikes Peak region before midnight. Thursday night low temperatures will only dip into the upper 50s to around 60 across the Plains and upper 30s to low 40s in the mountain valleys. The upper level ridge will persist over Colorado on Friday, bringing very warm temperatures and mostly dry conditions to southern Colorado. Parts of the eastern plains will approach 100 degrees. A weak disturbance in the upper level flow will bring a small chance of an isolated thunderstorm along the dryline in far eastern Colorado Friday afternoon/early evening. Line Friday night through Wednesday Friday night through Sunday...The upper ridge axis shifts to the east, and west to southwest flow aloft pushes in across Colorado for the weekend. Look for dry and very warm conditions, with temps climbing into the 80s for the high valleys and upper 80s to near 100F for the eastern plains. Sat remains the hottest day of the extended forecast period, and conditions across the plains may near critical fire weather levels depending upon how strong winds become. Monday and Tuesday...An upper trough and associated closed low crosses the Great Basin and northern Rockies Mon and Tue, bringing isolated to low end scattered showers and thunderstorms to the central mts and areas north. Temps are forecast to cool through Tue, with highs in the 70s for the high valleys both days. The plains are forecast to be in the 80s to mid 90s for Mon, then mid 70s to mid 80s for Tue. Wednesday...The upper trough passes to the east and westerly zonal flow aloft then moves in across the region. The state dries out as temps warm into the mid 70s to mid 80s for much of the forecast area. Moore && .AVIATION...(For the 00Z TAFS through 00Z Thursday evening) Issued at 318 PM MDT Wed Jun 7 2017 KPUB and KCOS will see the best of thunderstorms through the early evening with most activity winding down by 02z. Brief VFR cigs and gusty erratic outflow winds up to 35 kts will be the primary concern however cigs/vis could briefly drop into the MVFR category under the heavier storms. Otherwise conditions will be VFR overnight with winds decreasing through the evening. KALS will stay VFR with erratic gusty winds from thunderstorms in the vicinity through early evening. Thursday will see a return of diurnally driven winds under 15 kts. Thunderstorms will be more isolated with less of a chance for TSRA at the terminals. -KT && .PUB WATCHES/WARNINGS/ADVISORIES... NONE. && SHORT TERM...KT LONG TERM...MOORE AVIATION...KT
Hazardous weather outlook, Jun 7, 11:15 AM MDT, 4 hours 53 minutes before
Hazardous Weather Outlook National Weather Service Pueblo CO 1115 AM MDT Wed Jun 7 2017 COZ058>089-093>099-081715- Western Mosquito Range/East Lake County Above 11000 Ft- Leadville Vicinity/Lake County Below 11000 Ft- Eastern Sawatch Mountains above 11000 Ft- Western Chaffee County Between 9000 and 11000 Ft- Central Chaffee County Below 9000 Ft- Western Mosquito Range/East Chaffee County above 9000Ft- Saguache County West of Continental Divide Below 10000 Ft- Saguache County East of Continental Divide below 10000 Ft- La Garita Mountains Above 10000 Ft- Upper Rio Grande Valley/Eastern San Juan Mountains Below 10000 Ft- Eastern San Juan Mountains Above 10000 Ft- Del Norte Vicinity/Northern San Luis Valley Below 8500 Ft- Alamosa Vicinity/Central San Luis Valley Below 8500 Ft- Southern San Luis Valley- Northern Sangre de Cristo Mountains Between 8500 And 11000 Ft- Northern Sangre de Cristo Mountains above 11000 Ft- Southern Sangre de Cristo Mountains Between 7500 and 11000 Ft- Southern Sangre de Cristo Mountains Above 11000 Ft- Northwestern Fremont County Above 8500Ft- Western/Central Fremont County Below 8500 Ft- Wet Mountain Valley Below 8500 Ft- Wet Mountains between 6300 and 10000Ft- Wet Mountains above 10000 Ft- Teller County/Rampart Range above 7500fT/Pike's Peak Between 7500 And 11000 Ft-Pikes Peak above 11000 Ft- Canon City Vicinity/Eastern Fremont County- Northern El Paso County/Monument Ridge/Rampart Range Below 7500 Ft- Colorado Springs Vicinity/Southern El Paso County/Rampart Range Below 7400 Ft-Pueblo Vicinity/Pueblo County Below 6300 Feet- Walsenburg Vicinity/Upper Huerfano River Basin Below 7500 Ft- Trinidad Vicinity/Western Las Animas County Below 7500 Ft- Crowley County-La Junta Vicinity/Otero County- Eastern Las Animas County-Western Kiowa County- Eastern Kiowa County-Las Animas Vicinity/Bent County- Lamar Vicinity/Prowers County-Springfield Vicinity/Baca County- 1115 AM MDT Wed Jun 7 2017 This hazardous weather outlook is for portions of central...east central...south central and southeast Colorado. .DAY ONE...Today and Tonight Scattered thunderstorms will develop over the mountains after 11 am, then spread eastward into the I-25 corridor around 2 pm. Thunderstorms will form a broken line as they continue to move eastward into the southeast plains through the evening then gradually dissipate as they reach the Kansas border by midnight. Primary storm risks today will include hail up to the size of quarters, isolated wind gusts up to 60 mph, locally heavy rainfall and lightning. Flash flooding will be possible on burn scars, and over areas which have saturated soil conditions should strong thunderstorms impact these regions. .DAYS TWO THROUGH SEVEN...Thursday through Tuesday Isolated to scattered thunderstorms, some strong to marginally severe, will again be possible Thursday. The primary meteorological threats will once again be hail around the size of quarters, wind gusts around 60 mph, lightning and locally heavy rainfall capable of producing localized flash flooding, especially over recent burn scars and over locations that have had recent heavy rainfall. .SPOTTER INFORMATION STATEMENT... Weather conditions that meet reporting criteria for spotters will be possible this afternoon and evening across most of southern Colorado. 31/31
In the hours before
Special weather statement, Jun 7, 1:29 PM MDT, 2 hours 39 minutes before
Special Weather Statement National Weather Service Pueblo CO 129 PM MDT WED JUN 7 2017 COZ074-075-088-072015- Southern Sangre De Cristo Mountains Between 7500 and 11000 Ft CO- Trinidad Vicinity/Western Las Animas County Below 7500 Ft CO- Southern Sangre De Cristo Mountains Above 11000 Ft CO- 129 PM MDT WED JUN 7 2017 ...SIGNIFICANT WEATHER ADVISORY FOR SOUTHEASTERN COSTILLA AND SOUTHWESTERN LAS ANIMAS COUNTIES UNTIL 215 PM MDT... At 128 PM MDT, Doppler radar was tracking a strong thunderstorm over Stonewall, or 25 miles west of Trinidad, moving southwest at 15 mph. Nickel size hail and wind gusts up to 50 mph will be possible with this storm. Locations impacted include... Stonewall and Weston. PRECAUTIONARY/PREPAREDNESS ACTIONS... Torrential rainfall is also occurring with this storm, and may lead to localized flooding. Do not drive your vehicle through flooded roadways. Frequent cloud to ground lightning is occurring with this storm. Lightning can strike 10 miles away from a thunderstorm. Seek a safe shelter inside a building or vehicle. && LAT...LON 3700 10525 3723 10502 3712 10478 3699 10488 TIME...MOT...LOC 1928Z 031DEG 11KT 3714 10497 kam
Special weather statement, Jun 7, 1:37 PM MDT, 2 hours 31 minutes before
Special Weather Statement
National Weather Service Pueblo CO
137 PM MDT WED JUN 7 2017
COZ081-082-084-085-072015-
Colorado Springs Vicinity/Southern El Paso County/Rampart Range Below
7400 Ft CO-Pikes Peak above 11000 Ft CO-
Teller County/Rampart Range above 7500fT/Pike's Peak Between 7500 And
11000 Ft CO-
Northern El Paso County/Monument Ridge/Rampart Range Below 7500 Ft
CO-
137 PM MDT WED JUN 7 2017
...SIGNIFICANT WEATHER ADVISORY FOR TELLER AND WEST CENTRAL EL PASO
COUNTIES UNTIL 215 PM MDT...
At 135 PM MDT, Doppler radar was tracking a strong thunderstorm near
Westcreek, or 26 miles northwest of Colorado Springs, moving
southeast at 25 mph. At this time, the main core of the storm will
pass south of the Waldo Canyon Burn Scar, but further development in
the area could allow for heavier rainfall in and around the burn
scar. This will need to be monitored.
Nickel size hail and wind gusts up to 50 mph will be possible with
this storm.
Locations impacted include...
Woodland Park, Air Force Academy, Cripple Creek, Green Mountain
Falls, Divide, Pikes Peak, Crystola, Chipita Park, Florissant and
Cascade.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Torrential rainfall is also occurring with this storm, and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.
Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.
&&
LAT...LON 3897 10484 3873 10521 3891 10533 3906 10533
3913 10524 3913 10510
TIME...MOT...LOC 1935Z 325DEG 21KT 3907 10522
kamLocal storm report, Jun 7, 2:14 PM MDT, 1 hour 54 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PUEBLO CO
214 PM MDT WED JUN 7 2017
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0158 PM HAIL 3 WNW DIVIDE 38.96N 105.22W
06/07/2017 M0.88 INCH TELLER CO TRAINED SPOTTER
ENDED 211 PM.
&&Special weather statement, Jun 7, 2:14 PM MDT, 1 hour 54 minutes before
Special Weather Statement National Weather Service Pueblo CO 214 PM MDT WED JUN 7 2017 COZ081-082-084-085-072100- Colorado Springs Vicinity/Southern El Paso County/Rampart Range Below 7400 Ft CO-Pikes Peak above 11000 Ft CO- Teller County/Rampart Range above 7500fT/Pike's Peak Between 7500 And 11000 Ft CO- Northern El Paso County/Monument Ridge/Rampart Range Below 7500 Ft CO- 214 PM MDT WED JUN 7 2017 ...SIGNIFICANT WEATHER ADVISORY FOR EAST CENTRAL TELLER AND SOUTHWESTERN EL PASO COUNTIES UNTIL 300 PM MDT... At 213 PM MDT, Doppler radar was tracking a strong thunderstorm over Green Mountain Falls, or 12 miles northwest of Colorado Springs, moving southeast at 20 mph. The main core of the storm looks to pass south of Waldo Canyon Burn Scar, but areas along the far southwest portion may see brief heavy rain. This will continue to be monitored. Nickel size hail and wind gusts up to 50 mph will be possible with this storm. Locations impacted include... Colorado Springs, Fountain, Woodland Park, Manitou Springs, Green Mountain Falls, Pikes Peak, Crystola, Security, Security-Widefield, Stratmoor, Chipita Park, Fort Carson, Peterson AFB, Cimarron Hills and Cascade. PRECAUTIONARY/PREPAREDNESS ACTIONS... Torrential rainfall is also occurring with this storm, and may lead to localized flooding. Do not drive your vehicle through flooded roadways. Frequent cloud to ground lightning is occurring with this storm. Lightning can strike 10 miles away from a thunderstorm. Seek a safe shelter inside a building or vehicle. && LAT...LON 3892 10515 3904 10501 3882 10459 3863 10485 TIME...MOT...LOC 2013Z 306DEG 16KT 3893 10501 kam
Special weather statement, Jun 7, 3:18 PM MDT, 50 minutes before
Special Weather Statement National Weather Service Pueblo CO 318 PM MDT WED JUN 7 2017 COZ079-080-086-072200- Pueblo Vicinity/Pueblo County Below 6300 Feet CO- Wet Mountains between 6300 and 10000Ft CO- Wet Mountains above 10000 Ft CO- 318 PM MDT WED JUN 7 2017 ...SIGNIFICANT WEATHER ADVISORY FOR NORTH CENTRAL HUERFANO...EAST CENTRAL CUSTER AND WEST CENTRAL PUEBLO COUNTIES UNTIL 400 PM MDT... At 318 PM MDT, Doppler radar was tracking a strong thunderstorm 13 miles northwest of Greenhorn Mountain, or 30 miles southwest of Pueblo. This storm was nearly stationary. Dime size hail and winds in excess of 40 mph will be possible with this storm. Locations impacted include... San Isabel. PRECAUTIONARY/PREPAREDNESS ACTIONS... Torrential rainfall is also occurring with this storm, and may lead to localized flooding. Do not drive your vehicle through flooded roadways. Frequent cloud to ground lightning is occurring with this storm. Lightning can strike 10 miles away from a thunderstorm. Seek a safe shelter inside a building or vehicle. && LAT...LON 3811 10528 3811 10504 3801 10490 3791 10515 TIME...MOT...LOC 2118Z 317DEG 4KT 3805 10512 kam
The office that day
Everything else NWS Pueblo, CO issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 6, 6:00 PM MDT | Special Weather Statement | PUB | Baca | 45 min |
| Jun 6, 6:28 PM MDT | Areal Flood Advisory | PUB | Baca, Bent, Las Animas, Prowers | 3 hr |
| Jun 6, 6:30 PM MDT | Areal Flood Advisory | PUB | Kiowa | 3 hr |
| Jun 6, 6:42 PM MDT | Areal Flood Advisory | PUB | Bent, Crowley, Kiowa, Otero | 3 hr |
| Jun 6, 6:46 PM MDT | Special Weather Statement | PUB | Bent | 44 min |
| Jun 7, 1:29 PM MDT | Special Weather Statement | PUB | Costilla | 46 min |
| Jun 7, 1:37 PM MDT | Special Weather Statement | PUB | Teller | 38 min |
| Jun 7, 2:14 PM MDT | Special Weather Statement | PUB | Teller | 46 min |
| Jun 7, 2:18 PM MDT | Flash Flood Warning | PUB | Fremont | 3 hr |
| Jun 7, 3:18 PM MDT | Special Weather Statement | PUB | Custer | 42 min |
| Jun 7, 3:38 PM MDT | Severe Thunderstorm Warning | PUB | Custer, Pueblo | 37 min |
| Jun 7, 3:42 PM MDT | Flash Flood Warning | PUB | Custer, Pueblo | 3 hr |
| Jun 7, 3:59 PM MDT | Severe Thunderstorm Warning | PUB | Custer, Huerfano, Pueblo | 31 min |
| Jun 7, 4:25 PM MDT | Areal Flood Advisory | PUB | Fremont, Pueblo | 3 hr |
| Jun 7, 4:37 PM MDT | Special Weather Statement | PUB | Huerfano | 38 min |
| Jun 7, 4:44 PM MDT | Severe Thunderstorm Warning | PUB | Pueblo | 46 min |
| Jun 7, 5:02 PM MDT | Severe Thunderstorm Warning | PUB | Huerfano | 28 min |
| Jun 7, 5:25 PM MDT | Special Weather Statement | PUB | Pueblo | 50 min |
| Jun 7, 5:27 PM MDT | Special Weather Statement | PUB | Huerfano | 48 min |
| Jun 7, 5:32 PM MDT | Areal Flood Advisory | PUB | Huerfano | 3 hr |
Nearby
Severe Thunderstorm Warnings in Colorado, 2017Every severe thunderstorm warning in 2017
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.